# SDR 97ZZZX1146

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100PD
- Make and model: Cessna 172K
- Aircraft serial: 17257902
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: SL14995
- Condition: Broken
- Location: Eng Cyl
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF A NEWLY OVERHAULED ENGINE FOUND PUSH ROD HOUSING COULD BE POPPED OUT OF SEAT.  REMOVED ROCKER COVER AND FOUND HOLD-DOWN SPRING BROKEN.  FURTHER INVESTIGATION FOUND 3 OF 4 PUSH ROD SPRINGS BROKEN.  SUBMITTER SUSPECTS SPRINGS MISMANUFACTURED AND ARE BRITTLE.
